# SDR DL757081566

- Difficulty date: November 14, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Inoperative
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN DOORS AT ROWS 21 DEF, 26 DEF AND 28 ABC DO NOT DROP WHEN FUNCTIONAL CHECK IS PERFORMED.  SOLENOIDS DO DISENGAGE.  CLEANED AND ADJUSTED DOOR LATCH ACTUATOR ON 21 DEF, 26 DEF AND 28 ABC IAW AMM 35-21-06-404-007.  OPS CHECK GOOD IAW AMM 35-21-00-705-0766.
